# SDR EISA95516

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING NR 1 SLAT UPPER TRAILING EDGE SKIN CRACKED ABOVE OUTBOARD HOOK.  FABRICATED AND INSTALLED DOUBLER PER SRM.  (M)
